# SDR SWAA071073

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 30,572 hours, 17,976 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21012
- Part serial: 3631
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN LANDING GEAR SELECTED LEFT MLG INDICATION REMAIN RED AND NO GREEN INDICATION ON OVERHEAD PANEL.  RECYCLED GEAR WITH NORMAL INDICATION.  REMOVED AND REPLACED LEFT MLG RETRACT ACTUATOR PER MM.
